Celia Schacht

College of Sciences

Works (5)

2022 journal article

The Case for the Irreducibility of Geometry to Algebra(dagger)

PHILOSOPHIA MATHEMATICA, 30(1), 1–31.

By: V. Pambuccian & C. Schacht

Source: Web Of Science
Added: March 7, 2022

2021 journal article

The Ubiquitous Axiom

RESULTS IN MATHEMATICS, 76(3).

By: V. Pambuccian* & C. Schacht

Source: Web Of Science
Added: June 10, 2021

2020 journal article

Parameter estimation using aggregate data

APPLIED MATHEMATICS LETTERS, 100.

By: H. Banks*, A. Meade, C. Schacht, J. Catenacci, W. Thompson*, D. Abate-Daga*, H. Enderling*

Source: Web Of Science
Added: November 25, 2019

2019 journal article

Estimation of probability distributions of parameters using aggregate population data: analysis of a CAR T-cell cancer model

MATHEMATICAL BIOSCIENCES AND ENGINEERING, 16(6), 7299–7326.

Source: Web Of Science
Added: October 14, 2019

2019 journal article

Lippmann's axiom and Lebesgue's axiom are equivalent to the Lotschnittaxiom

BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, 60(4), 733–748.

By: V. Pambuccian* & C. Schacht

Source: Web Of Science
Added: December 30, 2019